# SDR DALA2024120211361

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,201 hours, 3,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Damaged
- Location: Le Ib Rib Assemb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOASTAL ASSEMBLY IN BETWEEN LE IB RIB ASSEMBLY AND LE MID RIB ASSEMBLY DAMAGED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/030 00033 REPLACED INTERCOASTAL REF A350 DWG V57351305. (LP# 0679878)
